# SDR AALA20101016LAX01

- Difficulty date: October 10, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 62,949 hours, 22,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 3565
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS DIM.  REPLACED BATTERY PACK M731.  OPS CHECK NORMAL.
